# SDR 2008UALA01672

- Difficulty date: March 24, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 34,176 hours, 4,633 cycles
- Engine: Pwa PW4090
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRASH CAN EXTINGUISHER AT LAV 4R DISCHARGED WITH NO SIGN OF FIRE.
